| Model Number |
8881892910 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the entire needle and safety device fell off when trying to engage the safety device.No injury reported.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The lot was produced on february 1 ¿ 4, 21, 22, 2022.A sample was not received for evaluation.Without additional information, a representative sample(s), or photograph(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.Although the reported condition cannot be confirmed, a corrective and preventive action has been initiated to address the reported issue.